pediatrician-icon
Weight gain issue
My daughter falling ill again and again and eating very less, weight gain has stopped. Doctor suggested to give longifene syrup. How much safe is this? I came to know it has anti histamine which treats motion sickness.
814 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Go to pediatrician for growth monitoring
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't use, check her Urine RM to rule out UTI
Next Steps
syp Aptizoom 5 ml twice per day x 1month
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
At one year the weight remains static there is not much gain whereas the height increases and their activity increases...its best to plot the weight and height on the standard growth chart and see whether its really a matter of concern..Also its important to give complete nutritious diet which consists of 4 meals a day in addition to breast milk instead of giving any appetizers..consult your pediatrician if your child is falling sick again and again..He may be just be allergic/ atopic and may hv frequent colds.also have to see if he is anemic as tht can cause less weight gain
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.